You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Analytic Isometric Embeddings
Robert E. Greene and Howard Jacobowitz
Annals of Mathematics
Second Series, Vol. 93, No. 1 (Jan., 1971), pp. 189-204
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1970760
Page Count: 16
You can always find the topics here!Topics: Analytics, Embeddings, Mathematical manifolds, Coordinate systems, Topological theorems, Implicit functions, Topology, Analytic functions, Mathematical functions, Approximation
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1971 Annals of Mathematics